May 2015

Fig.1

Fig.2

 


History: The patient is a 41yo female with history of BCR-ABL positive B-cell ALL who was transferred to BJH for consideration of bone marrow transplant. The patient had been diagnosed with ALL in 2013, with an initial white blood cell count (WBC) of 30, with >90% blasts. Prior to transfer, she had been treated with hyper-CVAD (cyclophosphamide, vincristine, doxorubicin, dexamethasone) and ponatinib.

After discussion, patient underwent total body irradiation followed by non-myeloablative, matched unrelated allogeneic stem cell transplant. She tolerated the procedure well and was discharged home.

A few months later she represented with recurrent Philadelphia chromosome positive B-cell ALL with a WBC of 58.2 and 51% blasts. At that time she was admitted and received three days of cytarabine, then was started on ponatinib. Repeat bone marrow biopsy showed no evidence of disease and patient was felt to be in a second remission, and discharged.

Approximately 2 months later she was readmitted for recurrent Philadelphia chromosome positive B-cell ALL. At that time she underwent a haploidentical transplant using the Hopkins Haploidentical protocol with induction chemotherapy including fludarabine, busulfan, and cyclophosphamide.

On day 25 post-allogeneic transplant, patient developed a rash on her chest and face and elevated liver enzymes.

 

Physical Examination – Ill-appearing female with multiple non-blanching erythematous papules coalescing into plaques in intertriginous zones.

 

PMH:

GERD – well controlled

FH: Non-contributory

SH: Immigrant; no tobacco, alcohol or illicit drug use.

Allergies: NKDA

 

 

Skin Biopsy: Superficial perivascular and focal interface dermatitis, non-specific for any condition.

Click here for the Diagnosis.